[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] help me please!!!!!

OK everyone, I need your help!! For the past three days I have not been able 
to get my BGs under control.  I am using the lilly pens right now, NPH and 
humalog.  when I give my injections, they sting and the site gets a little 
red bump like a mosquito bite and very itchy. Then after about ten minutes 
it goes away.  Is this from the needle or the insulin?  I tried changing the 
needles and the pens, no luck.  Help! I don't want this to happen when I 
start pumping.  I've read about people who's skin destroys the insulin 
before it can work and about humalog allergies.  I really don't want to use 
regular! Also, is it possible the NPH just isn't working since my highest 
numbers are always after lunch?  Like today, i only had 35 carbs AND I took 
a walk and my bg was 208!!! I feel like crap as I've been high for three 
days now. All the food I normally eat isn't working the same way! Hormones?
I don't know!!!!!!!!!!!!!  please help me . .  .. Gianna

Get Your Private, Free Email at http://www.hotmail.com
Insulin Pumpers website http://www.insulin-pumpers.org/
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org